# SDR YENA2022053100535

- Difficulty date: May 29, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 62,192 hours, 21,672 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#745, JFK-PSE. 'HEAVY DIRTY SOCK SMELL UPON ARRIVAL INTO A/C ( APU SYSTEM ).' SUPPLEMENTAL TO FOLLOW).
